| Model Number |
15 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker provided the customer with a repair quote; however, the customer has not yet pursued repair of the device.Stryker contacted the customer to request additional information on the patient.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.The cause of the reported issue could not be determined.Device not evaluated by manufacturer.
Event or Problem Description
The customer contacted physio-control to report that their device did not recognize the defibrillation paddles.As a result, defibrillation therapy may have been unavailable, if needed.This issue is patient related; however there was no adverse event reported.